# SDR SWIA202408260017

- Difficulty date: June 17, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WIFI AFT ATG ANTENNA DOUBLER HAS CORROSION ON THE EXTERIOR SURFACE AND FRETTING CORROSION ON MATING SURFACE FOR ANTENNA. (MARKED)     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW EXTERNAL DOUBLER AT WIFI AFT ATG ANTENNA BETWEEN FS1000-FS1050 STGR 25R-STGR 26R REF. CRJ-900 SRM, 51-42-21-001-001-A01, 51-42-20-001-001-A01 AND DWG P13112-20110 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD.
